# SDR CA000719027

- Difficulty date: June 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,947 hours
- Propeller: Hamstd 43E60
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Screw
- Condition: Broken
- Location: Lt Hyd Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC PUMP CAP SCREWS BROKEN ALLOWING HEAD TO SEPARATE FROM BODY. HYDAULIC FLUID DISCHARGED THROUGH SEPARATION IN PUMP. CREW LANDED AIRCRAFT USING EMERGENCY HYDRAULICS.
